Publicado

2021-10-18 — Actualizado el 2021-10-19

Periodic solutions for a model of tumor volume with anti-angiogenic periodic treatment

Soluciones periódicas para un modelo del volumen de un tumor con tratamiento periódico

DOI:

https://doi.org/10.15446/recolma.v55n1.99096

Palabras clave:

Cancer treatment modelling, cooperative systems, periodic orbits, tumor development, angiogenesis (en)
Angiogénesis, Modelos de tratamiento de tumores de cancer, sistemas cooperativos, órbitas periódicas (es)

Descargas

Autores/as

  • Homero Díaz-Marín Universidad Michoacana
  • Osvaldo Osuna Universidad Michoacana

In this work, we consider the dynamics of a model for tumor volume growth under a drug periodic treatment targeting the process of angiogenesis within the vascularized cancer tissue. We give sufficient conditions for the existence and uniqueness of a global attractor consisting of a periodic solution. This conditions happen to be satisfied by values of the parameters tested for realistic experimental data. Numerical simulations are provided illustrating our findings.

En este trabajo, consideramos la dinámica de un modelo para el crecimiento del volumen de un tumor bajo un tratamiento periódico de medicamentos dirigido al proceso de angiogénesis dentro del tejido vascularizado del cáncer. Damos condiciones suficientes para la existencia y la unicidad de una solución periódica la cual es globalmente atractora. Estas condiciones se cumplen con los valores de los parámetros probados en datos experimentales reales. Se proporcionan simulaciones numéricas que ilustran nuestros resultados.

Referencias

K. D. Argyri and et. al., Numerical simulation of vascular tumour growth under antiangiogenic treatment: addressing the paradigm of single-agent bevacizumab therapy with the use of experimental data, Biology direct 11 (2016), no. 1, 31.

A. D'Onofrio and A. Gandolfi, Tumor eradication by antiangiogenic therapy: analysis and extensions of the model by hahnfeldt et at. (1999), Math. Biosci. 191 (2004), 159-184.

J. Folkman, Tumor angiogenesis: therapeutic implications, N. Engl. J. Med. 285 (1971), 1182-1184.

P. Hahnfeldt, D. Panigrahy, J. Folkman, and Hlatky L., Tumor development under angiogenic signaling: a dynamic theory of tumor growth, treatment response, and postvascular dormancy, Cancer Res. 59 (1999), no. 4770.

R. Jain, Normalization of tumor vasculature: An emerging concept in antiangiogenic therapy, Science 307 (2005), no. 5706, 58-62.

P. Korman, A periodic model for the dynamics of cell volume, Annales Polonici Mathematici 116 (2016), no. 4770, 243-249.

U. Ledzewicz and H. Schaettler, Antiangiogenic therapy in cancer treatment as an optimal control problem, SIAM J. Control and Optimization 46 (2007), no. 3, 1052-1079.

U. Ledzewicz and H. Schaettler, Optimal control for mathematical models of cancer therapies, Interdisciplinary Applied Mathematics, vol. 42, Springer Vrlag, 2015.

H. Smith, Monotone dynamical systems: an introduction to the theory of competitive and cooperative systems, Math. surveys and Monographs, vol. 41, AMS, 1995.

Cómo citar

APA

Díaz-Marín, H., & Osuna, O. (2021). Periodic solutions for a model of tumor volume with anti-angiogenic periodic treatment. Revista Colombiana de Matemáticas, 55(1), 13–20. https://doi.org/10.15446/recolma.v55n1.99096

ACM

[1]
Díaz-Marín, H. y Osuna, O. 2021. Periodic solutions for a model of tumor volume with anti-angiogenic periodic treatment. Revista Colombiana de Matemáticas. 55, 1 (oct. 2021), 13–20. DOI:https://doi.org/10.15446/recolma.v55n1.99096.

ACS

(1)
Díaz-Marín, H.; Osuna, O. Periodic solutions for a model of tumor volume with anti-angiogenic periodic treatment. rev.colomb.mat 2021, 55, 13-20.

ABNT

DÍAZ-MARÍN, H.; OSUNA, O. Periodic solutions for a model of tumor volume with anti-angiogenic periodic treatment. Revista Colombiana de Matemáticas, [S. l.], v. 55, n. 1, p. 13–20, 2021. DOI: 10.15446/recolma.v55n1.99096. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/99096. Acesso em: 26 jun. 2022.

Chicago

Díaz-Marín, Homero, y Osvaldo Osuna. 2021. «Periodic solutions for a model of tumor volume with anti-angiogenic periodic treatment». Revista Colombiana De Matemáticas 55 (1):13-20. https://doi.org/10.15446/recolma.v55n1.99096.

Harvard

Díaz-Marín, H. y Osuna, O. (2021) «Periodic solutions for a model of tumor volume with anti-angiogenic periodic treatment», Revista Colombiana de Matemáticas, 55(1), pp. 13–20. doi: 10.15446/recolma.v55n1.99096.

IEEE

[1]
H. Díaz-Marín y O. Osuna, «Periodic solutions for a model of tumor volume with anti-angiogenic periodic treatment», rev.colomb.mat, vol. 55, n.º 1, pp. 13–20, oct. 2021.

MLA

Díaz-Marín, H., y O. Osuna. «Periodic solutions for a model of tumor volume with anti-angiogenic periodic treatment». Revista Colombiana de Matemáticas, vol. 55, n.º 1, octubre de 2021, pp. 13-20, doi:10.15446/recolma.v55n1.99096.

Turabian

Díaz-Marín, Homero, y Osvaldo Osuna. «Periodic solutions for a model of tumor volume with anti-angiogenic periodic treatment». Revista Colombiana de Matemáticas 55, no. 1 (octubre 18, 2021): 13–20. Accedido junio 26, 2022. https://revistas.unal.edu.co/index.php/recolma/article/view/99096.

Vancouver

1.
Díaz-Marín H, Osuna O. Periodic solutions for a model of tumor volume with anti-angiogenic periodic treatment. rev.colomb.mat [Internet]. 18 de octubre de 2021 [citado 26 de junio de 2022];55(1):13-20. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/99096

Descargar cita

CrossRef Cited-by

CrossRef citations0

Dimensions

PlumX

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

131